Tinnitus That Didn't Bother Me Was Made Worse by Labirin (Betahistine) and Ginkgo Biloba

Discussion in 'Introduce Yourself' started by Tymon Douglas, Apr 24, 2021.

    1. Tymon Douglas
      Furious

      Tymon Douglas Member

      Tinnitus Since:
      1 year ago
      Cause of Tinnitus:
      Unknown
      Hello, I found this forum in search for help and support. My tinnitus started 1 year ago, and it was really light so it didn't bother me much. My mistake was trying to fix it. Doctor recommended Labirin (Betahistine), but my tinnitus only got worse from it.

      Now I'm on Ginkgo Biloba and honestly I feel like it has now got even worse. So I'm about to stop taking it.

      And to make things worse, I believe hyperacusis also began happening this year.

      I can't take it anymore.

      I've gone to two doctors already, none found anything. I'm scheduled to see a traumatologist, to see if it's something on my neck or spine. I'm about to remove my wisdom teeth to see if it might be contributing to it.

      I arrived at home crying to my parents. I'm desperate. There's no studies about tinnitus in my country (Brazil), and the ear maskers are really expensive. I'm borderline suicidal.
       
      • Hug Hug x 1
    2. BuzzyBee
      Bookworm

      BuzzyBee Member Benefactor

      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Not Sure
      Are you doing any better today @Tymon Douglas? Did you stop the Ginkgo?
       
    3. twa
      Studious

      twa Member Benefactor Hall of Fame

      Location:
      US
      Tinnitus Since:
      2017- mild /Sept. 2020-moderate
      Cause of Tinnitus:
      meds/acoustic trauma
      How are you doing?
       
    4. AUTHOR
      AUTHOR
      Tymon Douglas
      Furious

      Tymon Douglas Member

      Tinnitus Since:
      1 year ago
      Cause of Tinnitus:
      Unknown
      I thought I was getting better but I couldn't sleep again tonight. This lack of sleep is starting to influence on my work. I'm taking Donaren, ENT said it is an anti-depressant that should help me to sleep but so far it hasn't made any difference. I'm also taking Cyclobenzaprine as a muscle relaxant but it hasn't helped either. I decided to give Ginkgo Biloba a second chance this month. I got another appointment with a second ENT to see if he can find anything but I'm not optimistic.

      I'm starting to get desperate.
       
      • Hug Hug x 1
    5. Sayeed

      Sayeed Member Benefactor

      Location:
      miami fl
      Tinnitus Since:
      4/1/21
      Cause of Tinnitus:
      unsure
      Hey man. I can only offer support I don't have much knowledge. Maybe some questions to ask your doctors...

      How long does it take for the meds to usually kick in?

      If you make too many changes, then you won't know what works and what doesn't. I made that mistake.

      Might want to go to a psychiatrist and psychologist to help cope. Anxiety and stress will only make the symptoms worse.

      Not sure what type of personality you have but if it's not the addictive kind like mine then maybe give Klonopin or Xanax a shot.

      I hope you get better.
       
Loading...

Share This Page